# SDR CHQA20130629252

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 19,484 hours, 17,021 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,336 hours, 23,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT. OPS CHECKED GOOD AND NO FURTHER DEFECTS WERE NOTED.
